MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72404134
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) presented with sub-cuff erosion of the urethra.A surgical procedure was performed during which the device was explanted.No further patient complications were reported.
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for pump is (b)(4).Udi field (d4) concomitant product udi for balloon is (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Tissue erosion is acknowledged within the dfu and is not related to off-label use or failure to follow instructions.The reported patient symptoms of erosion is a known risk associated with this device type and indicated as such in the instructions for use.
 
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) presented with sub cuff erosion of the urethra.A surgical procedure was performed during which the device was explanted.The patient reported experiencing continuous pain since the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404127 serial number: n/a batch/lot number: 1100768172 model/catalog description: control pump fgs iz unique identifier (udi) #: ((b)(4).Model number/catalog number: 72400624 serial number: n/a batch/lot number: 1100767750 model/catalog description: balloon fgs 61-70 cm unique identifier (udi) #:(b)(4).Correction to field c2/d10: concomitant product/therapy the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Tissue erosion and pain are acknowledged within the instructions for use (ifu) and are not related to off-label use or failure to follow instructions.The reported patient symptoms of tissue erosion and pain are known risk associated with this device type and indicated as such in the instructions for use.

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23835162
Report Number2124215-2025-88079
Device Sequence Number14722785
Product Code EZY
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/07/2026
Device Model Number72404134
Device Catalogue Number72404134
Device Lot Number1100508300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date06/18/2026
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON LOT 1100767750, UPN 72400624; BALLOON LOT 1100767750, UPN 72400624.; PUMP LOT 1100768172, UPN 72404127; PUMP LOT 1100768172, UPN 72404127.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexMale